Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 360, Number 7

All articles in this issue are freely accessible.

Braids, transversal links and the Khovanov-Rozansky Theory
Hao Wu.
Trans. Amer. Math. Soc. 360 (2008), 3365-3389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386230
Explicit invariant measures for products of random matrices
Jens Marklof, Yves Tourigny and Lech Wolowski.
Trans. Amer. Math. Soc. 360 (2008), 3391-3427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386231
Braided symmetric and exterior algebras
Arkady Berenstein and Sebastian Zwicknagl.
Trans. Amer. Math. Soc. 360 (2008), 3429-3472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386232
Generalized reciprocity laws
José M. Muñoz Porras and Fernando Pablos Romo.
Trans. Amer. Math. Soc. 360 (2008), 3473-3492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386233
A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems
Nils Ackermann, Thomas Bartsch, Petr Kaplicky and Pavol Quittner.
Trans. Amer. Math. Soc. 360 (2008), 3493-3539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386234
Elliptic curves retaining their rank in finite extensions and Hilbert’s Tenth Problem for rings of algebraic numbers
Alexandra Shlapentokh.
Trans. Amer. Math. Soc. 360 (2008), 3541-3555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386235
Hölder regularity of the SLE trace
Joan R. Lind.
Trans. Amer. Math. Soc. 360 (2008), 3557-3578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386236
On the asymptotic behaviour of the eigenmodes for elliptic problems in domains becoming unbounded
Michel Chipot and Arnaud Rougirel.
Trans. Amer. Math. Soc. 360 (2008), 3579-3602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386237
$L^{p}$–bounds for the Beurling–Ahlfors transform
Rodrigo Bañuelos and Prabhu Janakiraman.
Trans. Amer. Math. Soc. 360 (2008), 3603-3612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386238
Generically there is but one self homeomorphism of the Cantor set
Ethan Akin, Eli Glasner and Benjamin Weiss.
Trans. Amer. Math. Soc. 360 (2008), 3613-3630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386239
On a Ramanujan equation connected with the median of the gamma distribution
J. A. Adell and P. Jodrá.
Trans. Amer. Math. Soc. 360 (2008), 3631-3644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386240
Affine geometric crystals and limit of perfect crystals
Masaki Kashiwara, Toshiki Nakashima and Masato Okado.
Trans. Amer. Math. Soc. 360 (2008), 3645-3686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386241
Stein’s method and random character ratios
Jason Fulman.
Trans. Amer. Math. Soc. 360 (2008), 3687-3730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386242
On continuous extensions of grafting maps
Kentaro Ito.
Trans. Amer. Math. Soc. 360 (2008), 3731-3749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386243
Minimal primes over permanental ideals
George A. Kirkup.
Trans. Amer. Math. Soc. 360 (2008), 3751-3770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386244
A generalization of Dahlberg’s theorem concerning the regularity of harmonic Green potentials
Dorina Mitrea.
Trans. Amer. Math. Soc. 360 (2008), 3771-3793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386245
A simple formula for an analogue of conditional Wiener integrals and its applications
Dong Hyun Cho.
Trans. Amer. Math. Soc. 360 (2008), 3795-3811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386246
Multiscale-bump standing waves with a critical frequency for nonlinear Schrödinger equations
Daomin Cao, Ezzat S. Noussair and Shusen Yan.
Trans. Amer. Math. Soc. 360 (2008), 3813-3837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386247
The isotrivial case in the Mordell-Lang Theorem
Dragos Ghioca.
Trans. Amer. Math. Soc. 360 (2008), 3839-3856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386248
Weak uncertainty principle for fractals, graphs and metric measure spaces
Kasso A. Okoudjou, Laurent Saloff-Coste and Alexander Teplyaev.
Trans. Amer. Math. Soc. 360 (2008), 3857-3873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386249
Semilinear hypoelliptic differential operators with multiple characteristics
Nguyen Minh Tri.
Trans. Amer. Math. Soc. 360 (2008), 3875-3907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386250
Generalized stationary random fields with linear regressions - an operator approach
Wojciech Matysiak and Pawel J. Szablowski.
Trans. Amer. Math. Soc. 360 (2008), 3909-3919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386251
The noncommutative Wiener lemma, linear independence, and spectral properties of the algebra of time-frequency shift operators
Radu Balan.
Trans. Amer. Math. Soc. 360 (2008), 3921-3941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386252
A correction to: “Some characterizations of space-forms"
Stefano Pigola, Marco Rigoli and Alberto G. Setti.
Trans. Amer. Math. Soc. 360 (2008), 3943-3944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2386253